# SDR CA101015002

- Difficulty date: August 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 1,499 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 350A27191220
- Condition: Loose
- Location: Main Rotor
- Part time: 1,321 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BALL JOINT P/N EN2023S06E FOUND LOOSE IN CRIMPING RIVET.
